# SDR 2003F00042

- Difficulty date: September 8, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N12FQ
- Make and model: Doug MD-88
- Aircraft serial: 49766
- Engine: Pwa JT8D219
- System (JASC): 7320 · Fuel Controlling System
- Part: Sense Line
- Condition: Blocked
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

UPON ENGAGING AUTO THROTTLE THE LEFT ENGINE WOULD NOT SPEED TO TAKEOFF POWER.  FOUND TWO B-NUTS ON NR 1 ENGINE PT-2 LINE AND BOTH P2-2 LINES ON NR 1 AND NR 2 ENGINE BLOCKED.  CLEARED BLOCKAGE AND TIGHTENED B-NUTS, OPS CHECK OK ON ENGINE RUN IAW MD80 MM 71-11-01.  ALSO, TRIMMED NR 1 AND NR 2 ENGINE, AND OPS CHECK IAW MD80 MM 71-00-00.  (M)
